ITEM METADATA RECORD
Title: Smooth curves possessing a small number of linear systems computing the gonality
Authors: Coppens, Marc # ×
Issue Date: 1999
Publisher: Noord-Hollandsche Uitgevers Maatschappij
Series Title: Indagationes Mathematicae vol:10 issue:2 pages:203-219
URI: 
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science